Began Phentermine 37.5mg 3/09 - after 2 wks began experiencing weakness in legs. Now 3rd mo. on meds, been exp. daily debilitating pain, legs, hips, feet, burning, weakness, aching, twitching muscles. Is it possible Phentermine could be causing these symptoms? Anyone ever experience this kind of side effect?
Can Phentermine cause: legs weak,feet pain. On 3rd mo experince severe burning in muscles/twitches?
Question posted by dedejean on 24 July 2009
Last updated on 15 November 2021 by Elle829
I’ve been on the lowest dose 15 mgs. After 6 weeks today when I got to work I felt like my body was going to collapse. I still feel that way. I don’t know if it’s the medication or the co2 cervical laser ablation I just had. I can’t bare this long term. My heart goes out to those that do. If I don’t feel better by tomorrow I’m going to the ER.
Yes, I started taking it and within 72 hrs got the really achy legs during day, restless legs syndrome at night. The pain was weird, felt like I needed to stretch or run. Once I thought about it I decided to try getting some potassium in my body, ate 1/2 banana, and some magnesium, ate a few cubes of watermelon and took a complex B vitamin and I'll be dang... the pain went away almost instantly. I am not kidding. I suffered all night long flopping around like a fish on my bed, doing stretches and bed yogaish moves in the dark, lost a whole nights sleep. Spent half my day with those crazy restless legs that ached so bad and then viola ... my brain kicked in. So, that worked for me. Best wishes on your journey.
Some one add me and message me I’m experiencing the same thing any help would be great
I have been taking Phentermine 37.5 mg for 6 months now . I've been experiencing terrible lower back pain and very bad hip pain so bad it hurts to bend down get up and walk .
I have been on Phentermine 37.5 for 2 weeks and I started experiencing ankle soreness, leg pain and burning feet. I am not sure if I should discontinue the drug.
I've taken it for a few weeks and expected the increased heart rate, dry mouth, etc. But, my legs are SO weak.. Going up stairs is exhausting. It has to be the phentermine.. Bummer.
Started Phentermine - after 2 doses (2 days) I have restless leg pain. If anyone else has this question, the answer is "yes".
I am now experiencing severe leg pain. I have been on phenteramine for about 2 months...
I have bad mood swings... a short temper...
My leg pain is worsening and im having trouble walking. This is a very debating problem for me because im 80 lbs overweight and have been losing 5 lbs a week.
The controversy is... do i just continue the medicine and bear the excruciating pain.
I just started taking phentermine and within three days I have experienced a great deal of muscle aches in my lower back but mostly in my legs, restless leg at night... I went off of the med for 3 days pain pretty much went away... started taking it again and the after 24 the pain is back, I am pretty sure the med has caused the restless legs. Trying to decide whether or not to cont. on the medication... I haven't been back to my DR. yet to discuss with him... open for suggestions.
I took phentermine for 3 month.. the weight fell off but I had severe twitches of the feet and 6 mos later still have them. My feet hurt so bad. I would never risk it again. Plus soon after coming off the appetite suppressant, I gained the weight back. Now I have the weight and twitchy achy burning feet. :-(
I began taking Phentermine 37.5mg on 12/04/09 - after 7-8 days I noticed that my ankles and feet hurt - nothing bad just a slight pain once in a while.
I have not been back to the doctor for a recheck yet. But did contact them about pains. But med is curbing my weight. Energy levels up! I can deal with slight side effects.
I dont know if this drug is related, but I too have suffered pains in the feet, twitchy restless legs. I have noticed it when I Take Citalopram , not so bad when I half the dose, but gets worse as the dose goes up.
I thought I just had tired aching legs , but now you have mentioned this side effect I do think it is linked to the drugs.
Certainly phentermine can cause an assortment of side effects. The following link explains ALL KINDS of side effects. It addresses things for the consumer as well as the professional. Check out this link. It's from drugs.com. Hope it helps.
- Phentermine uses and safety info
- Phentermine information for Healthcare Professionals (includes dosage details)
- Side effects of Phentermine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.